# SDR FDEA202210012425

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Former
- Part number: ARB29213
- Condition: Chafed
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE FORMER XOS   912.  FORMER STATION XOS 912   EVALUATED AND FOUND DAMAGED WITH DEEP CHAFF MARK. FORMER REMOVED AND   REPLACED WITH FABRICATED FORMER AS PER SRM 51-33-01-0G. FORMER FABRICATED AS PER DRAWING ARB2921 REV A. EO 1-5100-7-5001 B7 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
